Inégalités de Łojasiewicz globales
Annales de l'Institut Fourier, Volume 41 (1991) no. 4, p. 841-865

We study the metric properties of real analytic sets f=0, with f𝒪(Ω), 𝒪(Ω) being an analytic and topologically noetherian algebra. We construct large classes of algebras 𝒪(Ω) which are topologically noetherian and verify global Łojasiewicz’s conditions. As an application, we get division theorems of C functions by analytic ones.

On étudie les propriétés métriques des ensembles analytique réels f=0, avec f𝒪(Ω), 𝒪(Ω) algèbre analytique topologiquement noethérienne. Ainsi, on construit de larges classes d’algèbres 𝒪(Ω) topologiquement noethériennes et vérifiant des conditions de Łojasiewicz globales d’un certain type. Comme application, on obtient des théorèmes de division de fonction 𝒞 par des fonctions analytiques.

@article{AIF_1991__41_4_841_0,
     author = {Tougeron, Jean-Claude},
     title = {In\'egalit\'es de \L ojasiewicz globales},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {41},
     number = {4},
     year = {1991},
     pages = {841-865},
     doi = {10.5802/aif.1276},
     zbl = {0748.32007},
     mrnumber = {93f:32006},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1991__41_4_841_0}
}
Tougeron, Jean-Claude. Inégalités de Łojasiewicz globales. Annales de l'Institut Fourier, Volume 41 (1991) no. 4, pp. 841-865. doi : 10.5802/aif.1276. http://www.numdam.org/item/AIF_1991__41_4_841_0/

[1] L. Hormander, On the division of distributions by polynomials, Arks Mat., 3 (1958). | MR 23 #A2044 | Zbl 0131.11903

[2] B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, 1966.

[3] J. Cl. Tougeron, Algèbres analytiques topologiquement nœthériennes, Annales de l'Institut Fourier, 41-4 (1991), 823-840. | Numdam | Zbl 0786.32011

[4] J. Cl. Tougeron, Sur certaines algèbres de fonctions analytiques, Séminaire de géométrie algébrique réelle, Paris VII (1986). | Zbl 0634.14017

[5] J. Cl. Tougeron, Familles nœthériennes de modules sur k[[x]] et applications, Preprint Rennes (1985).